Embedding Riemann surfaces with isolated punctures into the complex plane

Kutzschebauch, Frank; Poloni, Pierre-Marie (2020). Embedding Riemann surfaces with isolated punctures into the complex plane. Proceedings of the American Mathematical Society, 148(11), pp. 4831-4835. American Mathematical Society 10.1090/proc/15111

[img] Text
S0002-9939-2020-15111-8.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (139kB) | Request a copy
[img]
Preview
Text
1811.08157.pdf - Submitted Version
Available under License Publisher holds Copyright.

Download (106kB) | Preview

We enlarge the class of open Riemann surfaces known to be holomorphically embeddable into the plane by allowing them to have additional isolated punctures compared to the known embedding results.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank and Poloni, Pierre-Marie

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9939

Publisher:

American Mathematical Society

Funders:

[42] Schweizerischer Nationalfonds

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

28 Jan 2021 18:35

Last Modified:

28 Jan 2021 18:35

Publisher DOI:

10.1090/proc/15111

ArXiv ID:

1811.08157

Uncontrolled Keywords:

32C22, 14H55, 32E10, 32Q40

BORIS DOI:

10.48350/151229

URI:

https://boris.unibe.ch/id/eprint/151229

Actions (login required)

Edit item Edit item
Provide Feedback